Alert archive / Iowa / Frost Advisories in 2020

Frost Advisory 4, NWS Des Moines, IA

October 1, 202037 counties in Iowa

NWS Des Moines, IA issued this frost advisory at Oct 1, 2020, 3:44 AM CDT for 37 counties in Iowa. It took effect at Oct 2, 2020, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2020, 3:44 AM CDT (08:44 UTC)
In effect from
Oct 2, 2020, 1:00 AM CDT
Expired
Oct 2, 2020, 8:00 AM CDT
In force
7 hr
Issued by
NWS Des Moines, IA
All 37 counties

Adair County, IA, Adams County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Madison County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Sac County, IA, Story County, IA, Tama County, IA, Warren County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 64 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2020-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2020-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2922 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

516 
WWUS73 KDMX 010844
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
344 AM CDT Thu Oct 1 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-081-
011700-
/O.NEW.KDMX.FR.Y.0004.201002T0600Z-201002T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, 
and Corning
344 AM CDT Thu Oct 1 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Much of central Iowa. Mainly north of a Creston to
  Knoxville and Grinnell line. 

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
5 follow-up statements
938 
WWUS73 KDMX 011428
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
928 AM CDT Thu Oct 1 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-081-
012230-
/O.CON.KDMX.FR.Y.0004.201002T0600Z-201002T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, 
and Corning
928 AM CDT Thu Oct 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Much of central Iowa. Mainly north of a Creston to 
  Knoxville and Grinnell line.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
259 
WWUS73 KDMX 012034
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
334 PM CDT Thu Oct 1 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-081-
020445-
/O.CON.KDMX.FR.Y.0004.201002T0600Z-201002T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, 
and Corning
334 PM CDT Thu Oct 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Much of central Iowa. Mainly north of a Creston to 
  Knoxville and Grinnell line.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
893 
WWUS73 KDMX 020353
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1053 PM CDT Thu Oct 1 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-081-
021200-
/O.CON.KDMX.FR.Y.0004.201002T0600Z-201002T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, 
and Corning
1053 PM CDT Thu Oct 1 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT FRIDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost
  formation. A few spots will even fall below freezing.

* WHERE...Much of central Iowa. Mainly north of a Creston to 
  Knoxville and Grinnell line.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
403 
WWUS73 KDMX 020741
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
241 AM CDT Fri Oct 2 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-081-
021300-
/O.CON.KDMX.FR.Y.0004.000000T0000Z-201002T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, 
and Corning
241 AM CDT Fri Oct 2 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation. A few spots will even fall below freezing.

* WHERE...Much of central Iowa. Mainly north of a Creston to 
  Knoxville and Grinnell line.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
275 
WWUS73 KDMX 021256
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
756 AM CDT Fri Oct 2 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-081-
021400-
/O.EXP.KDMX.FR.Y.0004.000000T0000Z-201002T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass-
Adair-Madison-Warren-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Atlantic, Greenfield, Stuart, Adair, 
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, 
and Corning
756 AM CDT Fri Oct 2 2020

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures will continue to warm this morning under mostly sunny
skies, therefore the advisory is allowed to expire. 

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at Oct 1, 3:17 AM CDT, 27 minutes earlier.

Area forecast discussion, Oct 1, 3:17 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
317 AM CDT Thu Oct 1 2020

.DISCUSSION.../Today through Wednesday/
Issued at 314 AM CDT Thu Oct 1 2020

General Summary...

Temperatures today and through the weekend will be 10 to 15 degrees
cooler than yesterday, yielding highs in the 50s to low 60s. The
first widespread frost (and freeze for some across the north) will
be seen Friday morning. Widespread, mainly light, precipitation will
overspread the state overnight Friday and Saturday before exiting
early Sunday. Warmer temperatures, back into the 70s, will then
return early next week.

Today through Sunday...

On the heels of the strong northwest winds yesterday, conditions
will be markedly cooler today, as much as 10 to 15 degrees cooler.
By the afternoon 850mb temps will be near or a couple degrees
below 0 deg C, helping yield highs predominantly in the 50s deg F.
Winds will also remain a bit breezy with sustained around 15 mph
and gusts to 25 mph expected today before high pressure slides in
later this evening. Overnight, lows will drop into the 30s across
the state with many likely to see their first frost of the season.
Cloud cover remains a bit of wild card to the equation, though
consensus yields mostly clear skies for much of the overnight. As
such, a few northern areas and portions of the Nishnabotna Valley
may see a decent shot at a freeze to around 30 deg F. Into
central Iowa, current forecast lows are in the 33 to 36 deg F
range, near the 50th percentile on the model certainty front. A
majority of the model solutions are clustered in the low to mid
30s, with a few outliers (cloudier solutions) warmer into the
upper 30s. Have gone with a widespread frost advisory at this
point though to keep the overall message simple.

Friday will be similar to Thursday in many ways, though with much
lighter winds with broad high pressure continuing overhead. By
Friday night, a compact upper level shortwave will begin to
influence the area, increasing cloud cover and precipitation chances
into Saturday. While widespread light precipitation is likely, the
low level and mid-upper level forcing is not quite aligned over the
forecast area, especially with a messy surface low forecast to be in
place just S/SW of the state. The best forcing couplet will be east
into the Davenport/Quad Cities forecast area later
Saturday/Saturday night. As a result, POPs are generally in the
25 to 40 percent range over a roughly 24 hour period. Anticipate
those to increase with the next forecast package as windows
narrow. Total rainfall around a quarter inch appears most likely.
The upper level system will then pivot through Saturday night into
Sunday and yield clearing skies and continued cool highs in the
50s Sunday.

Monday through Wednesday...

The large scale flow will break down from the western CONUS
ridge/eastern CONUS trough pattern and yield local height rises and
predominantly zonal flow into the middle of the week. The main
takeaway will be dry conditions and warming temperatures back to
near/just above normal in the 60s Monday and low to mid 70s into the
middle of the week. The ridge-trough pattern looks to return to some
degree by the middle-end of the week, but the area should remain on
the milder/warmer side of the northwest flow.

&&

.AVIATION.../For the 06Z TAFS through 06Z Thursday night/
Issued at 1200 AM CDT Thu Oct 1 2020

While cloud cover will increase overnight and linger through much
of the day, mostly VFR conditions are expected. The exceptions
are likely to be KMCW and KALO where a few hours of MVFR ceilings
may be seen before mixing out back to VFR. A brief shower/light
rain may be seen around KMCW and KALO as well, but with limited
confidence have left out any mentions at this time. Winds will
once again be breezy, but more manageable with northwest winds
sustained around 15 kts and gusts to 20 to 25kts. Winds and cloud
cover will dissipate around 00z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Curtis
AVIATION...Curtis
Hazardous weather outlook, Sep 30, 2:57 PM CDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
257 PM CDT Wed Sep 30 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-012000-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
257 PM CDT Wed Sep 30 2020

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Northerly wind gusts of 30 to 40 MPH are expected through the late
afternoon and early evening hours.

Gusty winds coupled with low humidity presents an elevated fire
threat this afternoon. Conditions are not appropriate for burning
this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gusty winds of 25 to 30 MPH are forecast for Thursday afternoon
and early evening.

Thursday and Friday Night, low temperatures in the lower 30s will
lead to the potential for frost in some areas.

Rain showers return to the forecast on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed.

Nearby

Frost Advisories in Iowa, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.